MAUDE Adverse Event Report: CAREFUSION, INC ILLINOIS (TJ) NEEDLE ASPIRATION 15GA; BONE MARROW COLLECTION/TRANSFUSION KIT

CAREFUSION, INC ILLINOIS (TJ) NEEDLE ASPIRATION 15GA; BONE MARROW COLLECTION/TRANSFUSION KIT
Model Number TIN3015
Medical Device Problem Codes Material Twisted/Bent (2981); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr (b)(4): initial emdr submission.A follow up emdr will be submitted if additional information becomes available.
 
Event or Problem Description
The tip of the needle bent as per previous complaint no.(b)(4).
 
Event or Problem Description
The tip of the needle bent as per previous complaint no.(b)(4).
 
Additional Manufacturer Narrative
(b)(4) follow up emdr for device evaluation: no photos or physical samples of lot 0001379319 which display the reported condition were received for investigation.A device history review was performed and found no non-conformances related to this issue for lot 0001379319, all procedural and functional requirements were verified to have been properly met prior to release of the product.Based on the available information we are not able to determine a root cause at this time.Complaints received for this device and reported condition will be monitored by our quality team for signs of emerging trends.

Brand Name
ILLINOIS (TJ) NEEDLE ASPIRATION 15GA
Common Device Name
BONE MARROW COLLECTION/TRANSFUSION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key11292894
Report Number1625685-2021-00011
Device Sequence Number3500240
Product Code LWE
UDI-Device Identifier10885403043796
UDI-Public(01)10885403043796
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K930217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberTIN3015
Device Catalogue NumberTIN3015
Device Lot Number0001379319
Initial Date Received by Manufacturer 01/15/2021
Supplement Date Received by Manufacturer07/19/2021
Initial Report FDA Received Date02/08/2021
Supplement Report FDA Received Date07/29/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;